# SDR CA990927085

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT TRAPEZOIDAL PANEL FLANGE CRACKED ALONG FORWARD UPPER HORIZONTAL OUTER FLANGE.  REPAIRED.
